Should an itchy, swollen hand be cause for concern?
Yesterday, though unsure if this has any correlation with it, I had gotten both my menactra and gardasil vaccine in either arm. I woke up and the arm with menactra had swelled up as normal however the arm with gardasil had no swelling of the area which is very odd in itself but I woke up to find my hand in burning pain, itchy, red and slightly swollen. It gets worse anytime I try to touch something of a slightly warmer temperature like my dog or warm water almost as it’s a nerve like issue. I’ve never had an adverse reaction to vaccines or to anything for that matter nor have I done anything out of the ordinary. I did notice that the gardasil shot was much more painful going in than any other shot. I also bite my nails as a habit so I don’t know if it’s because of that due to infection maybe? The symptoms aren’t necessarily super painful but they are slightly concerning and I don’t know how I would treat it. Also I would appreciate it if Heath professionals rather than anti-vaxers were to help me out on this one. Thank you!
- MamawidsomLv 73 months agoFavorite Answer
Yes, any abnormal reaction should be report to your doctor. CALL the office of the doctor who gave you the shots. They all have 24/7 answering services and they can get a doctor or nurse to call you back. Discuss what's happening. They may suggest that you just watch this and see if it gets worse, take an OTC pain med, or go into a clinic.
It is also possible that this has noting at all to do with the shots you got.
- Gordon BLv 63 months ago
Could be a cause for concern, I'd see a proper doctor rather than asking random online idiots.
- Pearl LLv 73 months ago
i would go see your doctor about it